×

A class of difference scheme for solving telegraph equation by new non-polynomial spline methods. (English) Zbl 1244.65124

Summary: By using a new non-polynomial parameters cubic splines in space direction and compact finite differences in time direction, we get a class of new high accuracy scheme of \(O(\tau ^{4} + h^{2})\) and \(O(\tau ^{4} + h^{4})\) for the solving telegraph equation if we suitably choose the cubic spline parameters. Meanwhile, stability condition of the difference scheme are carried out. Finally, numerical examples are used to illustrate the efficiency of the new difference scheme.

MSC:

65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35L20 Initial-boundary value problems for second-order hyperbolic equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aziz, T.; Khan, A., A spline method for second-order singularly perturbed boundary-value problems[J], J. Comput. Appl. Math., 147, 445-452 (2002) · Zbl 1034.65059
[2] Biazar, J.; Ebrahimi, H., An approximation to the solution of telegraph equation by adomian decomposition method[J], Int. Math. Forum, 2, 2231-2236 (2007) · Zbl 1140.65356
[3] Biazar, J.; Ebrahimi, H.; Ayati, Z., An approximation to the solution of telegraph equation by variational iteration method[J], Numer. Methods. Partial Differ. Equat., 25, 797-801 (2009) · Zbl 1169.65335
[4] Ding, H. F.; Zhang, Y. X., A new unconditionally stable compact difference scheme of \(O(τ^2+h^4)\) for the 1D linear hyperbolic equation[J], Appl. Math. Comput., 207, 236-241 (2009) · Zbl 1159.65080
[5] Ding, H. F.; Zhang, Y. X., A new fourth-order compact finite difference scheme for the two-dimensional second-order hyperbolic equation[J], J. Comput. Appl. Math., 230, 626-632 (2009) · Zbl 1168.65373
[6] Gao, F.; Chi, C. M., Unconditionally stable difference scheme for a one-space-dimensional linear hyperbolic equation, Appl. Math. Comput., 187, 1272-1276 (2007) · Zbl 1114.65347
[7] Jain, M. K., Numerical Solution of Differential Equations (1984), Wiley Eastern: Wiley Eastern New delhi · Zbl 0536.65004
[8] Khan, A.; Khan, I.; Aziz, T., A surevy on parametric spline function approximation[J], Appl. Math. Comput., 171, 983-1003 (2005) · Zbl 1092.65009
[9] Mohanty, R. K., An unconditionally stable finite difference formula for a linear second order one space dimensional hyperbolic equation with variable coefficients[J], Appl. Math. Comput., 165, 229-236 (2005) · Zbl 1070.65076
[10] Mohanty, R. K., An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equation[J], Appl. Math. Lett., 17, 101-105 (2004) · Zbl 1046.65076
[11] Mohanty, R. K.; Jam, M. K., An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation[J], Numer. Meth. Partial Differ. Equat., 17, 684-688 (2001) · Zbl 0990.65101
[12] Mohanty, R. K.; Jain, M. K.; Arora, U., An unconditionally stable ADI method for the linear hyperbolic equation in three space dimensional[J], Int. Appl. J. Comput. Math., 79, 133-142 (2002) · Zbl 0995.65093
[13] Mohanty, R. K.; Jain, M. K.; George, K., on the use of high order difference methods for the system of one space second order non-linear hyperbolic equation with variable coefficients[J], J. Comput. Appl. Math., 72, 421-431 (1996) · Zbl 0877.65066
[14] Rashidinia, J.; Mohammadi, R.; Jalilian, R., Spline methods for the solution of hyperbolic equation with variable coefficients[J], Numer. Methods Partial Differ. Equat., 32, 1-9 (2006)
[15] Rashidinia, J.; Jalilian, R.; Kazemi, V., Spline method for the solutions of hyperbolic equations[J], Appl. Math. Comput., 190, 882-886 (2007) · Zbl 1122.65382
[16] Smith, G. D., Numerical Solution of Partial Differential Equations (Finite Difference Method), vol. 38 (1998), Oxford University Press: Oxford University Press Oxford, 527-543
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.